Affordable Access

Publisher Website

The attracting set for impulsive stochastic difference equations with continuous time

Authors
Journal
Applied Mathematics Letters
0893-9659
Publisher
Elsevier
Volume
25
Issue
8
Identifiers
DOI: 10.1016/j.aml.2012.02.054
Keywords
  • Difference Equation
  • Impulsive
  • Stochastic
  • Attracting Set
  • Exponential Stability
Disciplines
  • Mathematics

Abstract

Abstract In this letter, an impulsive stochastic difference equation with continuous time is considered. By constructing an improved time-varying difference inequality, some sufficient criteria for the global attracting set and exponential stability in mean square are obtained. A numerical example is given to demonstrate the efficiency of the proposed methods.

There are no comments yet on this publication. Be the first to share your thoughts.

Statistics

Seen <100 times
0 Comments

More articles like this

Invariant and attracting sets of impulsive delay d...

on Computers & Mathematics with A... Jan 01, 2008

Exponential stability in mean square of impulsive...

on Applied Mathematics Letters Jan 01, 2009

[formula omitted]-attracting and [formula omitted]...

on Computers & Mathematics with A... Jan 01, 2009

Attracting and invariant sets for a class of impul...

on Journal of Mathematical Analys... Jan 01, 2007
More articles like this..